# SDR IPXA09557444

- Difficulty date: September 21, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 18,762 hours, 11,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO BAY DOOR CUTOUT:  LOWER THRESHOLD ATTACH FITTING STATION 574 LOWER FWD FASTENER MOUNT HOLE IS CORRODED.  REMOVED AND REPLACED FITTING.
